# SDR DL764090009

- Difficulty date: January 2, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 24,839 hours, 7,272 cycles
- Engine: Ge CF680C2*
- Engine time: 25,366 hours, 6,597 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: M950710
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG RT STARTER CUTOUT ILLUMINATED IN FLIGHT.  DUE TO QRH PROCEDURES AND ICING CONDITIONS IN ATL HAD TO DIVERT TO MIA FOR REPAIR.  REMOVED AND REPLACED RT ENG START VALVE PER AMM.  SPUN ENG AT  GATE.  START VALVE CKS GOOD.
